# SDR UALA2013021300860

- Difficulty date: February 13, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 72,563 hours, 26,848 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MOUNTED ON AFT CARGO DOOR INOPERATIVE.   REPLACED LAMPS, OPS NORMAL.
